# SDR TRAX200600634

- Difficulty date: August 17, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CROWN OF RIGHT SEAT TRACK BETWEEN FR 39 AND FR 40.   ON CROWN OF RT SEAT TRACK BTWN FR 39-40 CORROSION IS REMOVED AS PER SRM 51-21-42.  MATERIAL THICKNESS 0.146 MATERIAL REMOVED .003  WITHIN LIMITS AS PER SRM 53-00-00 FIG 304. REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW SRM 51-21-42  (CLOSED)
